# SDR BAQA091261

- Difficulty date: October 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N365KY
- Make and model: Aerosp SA365N
- Aircraft serial: 6529
- Aircraft time: 1,269 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 524031
- Part serial: 2993
- Condition: Worn
- Location: Starter Gen
- Part time: 1,269 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER-GEN BRUSHES WORN BEYOND LIMITS.  BEARING WORN.  OVERHAULED STARTER GENERATOR.  REPLACED WITH SERVICEABLE UNIT.
